# SDR AWXA0000652

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 51,613 hours, 31,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833U40
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOOR WEB AT FS 184 RBL 24 WL 207 CRACKED.  REMOVED AND REPLACED CRACKED WEB IAW 737 SRM 51-40-02.
